Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What birth control do you use, does it have side effects?

Answer Question
 
stella73

Asked by stella73 at 10:51 PM on Mar. 8, 2011 in Health

Level 9 (343 Credits)
Answers (2)
  • I used to have an IUD...the biggest side effect I experienced was it falling completly out of my vag....I looked in the toilet paper one day and there it was...a little T-shaped surprise lol
    Lucky209

    Answer by Lucky209 at 11:16 PM on Mar. 8, 2011

  • I have mirena. It has a low dose of progestin so very small side effects. It is uncomfortable when they insert it, you have some bleeding and cramping for a few months but nothing unbearable. Once your uterus gets used to having it in there, you're golden. I don't even get a period! Very nice :) I know a lot of people who LOVE it and a few who HATE it. It's the best birth control I've ever used.
    alinker

    Answer by alinker at 12:24 AM on Mar. 9, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN